Jump to content

Any One Else Have Difficulty With Claritin/sudafed


lieze
 Share

Recommended Posts

I made the mistake of taking a 1/2 of a Sudafed today and I haven't really been right since.

I feel really loopy-please tell me this will pass soon.

I felt okay for a while but I feel like it's back now.

I feel very irritable. My vision is clear but I feel off and like I'm hanging on by a thread.

Almost like I could start hallucinating or something.

The only other odd thing is a have a huge lump on my forehead that seems like a bug bite that is really swollen and sore.

I've already had West Nile Virus? I'm not running a fever or anything. And felt okay before I took the Sudafed.

I took it around noon because my nose was really stuffed up. Within about 20 minutes of that it hit me and I felt woozy.

I felt okay for a while but now that wooziness is back again probably not as bad as it was but still there.

Bp's are running a bit low I get up over 100 with activity but just high 80's at rest.

Link to comment
Share on other sites

Guest humanb4monitor

gee whiz--I have been chemically sensitive so bad forever and have no reaction to Claritin!

Cept it seemed to stop working. You really only can take 1 in 24 though.

Link to comment
Share on other sites

Guest humanb4monitor

Leize--in all humor-nonhumor, you sound like an android that needs repaired. I am so sorry you keep getting all these weird OFF OFF feelings in your body.

Have you seen an ear/nose/throat doc?

I swear it could be an inner ear thing. Even what you mentioned when you were doing the dishes.

Link to comment
Share on other sites

I'm sure you'll be fine. How are you feeling this morning? Claritin doesn't bother me, but Sudafed makes me a little hyper. Benadryl puts me to sleep, which is nice on some nights when I'm having troubles...

Link to comment
Share on other sites

Yeah I think I"m okay now.

I think those both must stimulate me in a weird way.

And I know it had to be probably a low dose but I saw magnesium listed in the ingredients and I think it drops my bp.

And the lump on my head is getting smaller and it does look like some kind of bug bite-thanks.

Link to comment
Share on other sites

One of the side effects of Sudafed is tachycardia. I don't think anyone with POTS is supposed to take it.

Any med that says don't take if you have HIGH blood pressure should be avoided because they say that because they raise the heart rate.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...